# SDR CA001103008

- Difficulty date: October 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 22,290 hours
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Out Of Rig
- Location: Lt Engine
- Part time: 19,777 hours, 27,383 cycles
- Component: Engine, Garrtt, TPE33111U611
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) LT ENGINE WOULD NOT REDUCE POWER WHEN THROTTLE LEVER RETARDED. ENGINE RE-RIGGED AS PER MM AND UNDER SPEED FUEL GOVERNOR MIN. STOP FOUND BOTTOMED OUT. ADJUSTMENTS CARRIED OUT, AIRCRAFT TEST FLOWN WITH NO DIFFICULTIES REPORTED. AIRCRAFT RETURNED TO SERVICE.
